Seoul July 23 to 27, 2015

EPRIE 2015

Exchange Program for Regional Integration in East Asia and Europe

Nations and Identities

Alumni Program

Thursday, July 23	Vabien Suites II Serviced Residence (address: 114, Tongil-ro, Jung-gu, Seoul 100-783, South Korea)
Until 18.00 h	Individual arrivals and check in
18.00 – 18.45 h	Welcome Yann Prell, EPRIE 2013
	Introduction of seminar house OH Jiwon and CHANG Jeewon, EPRIE 2012
18.45 – 19.00 h	Walk to restaurant The Spoon (address: 61-1, Migeun-dong, Seodaemun-gu, Seoul, Korea)
19.00 – 21.00 h	Dinner at The Spoon Self-introduction
Friday, July 24	Alumni meeting (alumni only) at Kyung Hee University (address: Seoul Campus: 26, Kyungheedae-ro, Dongdaemungu, Seoul, 130-701, Korea) Room Nr.
09.00 – 10.00 h	Transfer to Kyung Hee University
10.00 – 12.00 h	Welcome Prof. YU Chungwan, President of Humanitas College of Kyung Hee University
	Introduction of EPRIE and EPRIE Alumni activities Juliane Aso, EPRIE 2012 and Yann Prell, EPRIE 2013
	Historical interpretations in Japan and South Korea Yu Katsumata, EPRIE 2014
12.00 – 13.00 h	Lunch
13.00 – 14.00 h	Alumni meeting (alumni only) Report on activities of alumni and the alumni organization, brainstorming for alumni projects (regular forms of cooperation in each region/country, appointing coordinators, cooperation on blogging-platform, Korea Forum Special EPRIE publication)
14.00 – 15.00 h	Working Groups for EPRIE introduction on Saturday (describing topics, visits, follow-up after EPRIE, interlinkages)
15.00 – 15.30 h	Refreshment
15.30 – 16.30 h	Transfer to Hotel Vabien II (address: 114, Tongil-ro, Jung-gu, Seoul 100-783, South Korea)
16.00 – 17.00 h	Check in (for participants)
	Joint meeting of participants and alumni at Hotel Vabien Suites II Serviced Residence, conference room
17.30 – 19.30 h	Introduction of Alumni and Participants
19.30 – 22.00 h	Joint dinner in the conference room

Saturday, July 25	Seminar in cooperation with East Asia Foundation, Seoul
09.00 – 10.00 h	Bus transfer to Kim Dae-Jung Presidential Library and Museum (address:178-9, Donggyo-dong, Mapo-gu, Seoul, Korea)
10.00 – 10.10 h	Welcome
	Prof. MOON Chung-In, East Asia Foundation / Yonsei University
10.10 – 10.30 h	Dialog and Exchange Activities of Bosch Foundation Julian HERMANN, Robert Bosch Stiftung
10.30 – 11.50 h	Reconciliation in East Asia and Europe Prof. MOON Chung-In, East Asia Foundation / Yonsei University
11.50 – 12.00 h	Break
12.00 – 12.30 h	Participants of 2015 introduce their program and results
12.30 – 13.30 h	Presentation of previous EPRIE topics and results EPRIE 2012 Juliane ASO, DIJ Tokyo EPRIE 2013 KIM Kyung-Min, Hankuk University EPRIE 2014 Lucia CHAUVET,OECD Interlinkage and Q&A
13.30 – 14.30 h	Lunch Box
14.30 – 16.00 h	Introduction of research results by alumni (parallel session)
	Session 1:
	Imperialism and National Identity in Postcolonial Japanese and South Korea Literature Nadeschda BACHEM (EPRIE 2012), University of London
	Social Integration Policies of South Korea compared with Civic Integration Policies for Immigrants in Western Europe SUH Hanna (EPRIE 2012), Seoul National University
	Session 2:
	Gloria victis? How Poles shape their collective memory and why it can be compared to the Korean experience of war and occupation in the 20th Century Joana URBANEK (EPRIE 2013), University of Warsaw
	Negotiating identities and reconciliation between South Korea and Vietnam: The "Vietnamese comfort women" issue and còn lại Đại Hàn after the Vietnam War 1964-1975 Peter KESSELBURG (EPRIE 2014), University of Freiburg
16.00 – 16.30 h	Refreshment
16.30 – 17.30 h	Summing up and further discussion in mixed groups of session 1 and 2, together with speakers

17.30 – 18.00 h	Transfer to restaurant Marie (address: 85-3, Daeshin-dong, Seodaemun-gu, 120-160 Seoul)
18.00 – 20.00 h	Dinner
Sunday, July 26	Hotel Vabien Suites II Serviced Residence, Christal Room
09.00 – 10.00 h	Introduction of alumni activities Local coordinators and arrangement of next alumni meetings in each region/country/city
11.00 – 12.00 h	EPRIE 2016 and alumni meeting brainstorming topics, speakers, and possible visits
12.00 – 13.30 h	Lunch at the hotel
13.30 – 14.00 h	Walk to Seoul History Museum (address: 55, Saemunan-ro, Jongno-gu, Seoul, Korea)
14.00 – 15.30 h	Exhibition: 50 years of basic relations between Japan and Korea Guided by: PARK Han Yong (The Center for Historical Truth and Justice)
15.30 – 16.00 h	Walk to National Museum of Contemporary History (address: 198, Sejong-daero, Jongno-gu, Seoul, Korea)
16.00 – 17.00 h	Visit to National Museum of Contemporary History Guided by: PARK Han Yong (The Center for Historical Truth and Justice)
17.00 – 19.00 h	Walk to Insadong Visit to Insadong Street, Bukcheon, Samcheong-dong
19.00 – 21.00 h	Farewell Dinner in Seoul at Jiri-san (address: 30, Insa-dong 14 gil, Jongro-gu, Seoul, Korea)
Monday, July 27	Seoul, Jung-gu, Tongil-ro 114 Hotel Vabien Suites II Serviced Residence,
08.00 – 09.00 h	Breakfast and check out
09.00 – 11.00 h	Participants: Evaluation and feedback Nataly HAN and Rita ZOBEL
	Alumni: Historical walking tour in Jeong-dong and around Guided by: PARK Han Yong (The Center for Historical Truth and Justice)
44.00 40.001	
11.00 – 12.00 h	Joint Evaluation of Alumni Meeting and Further Activities
11.00 – 12.00 h 12.00 – 13.30 h	Joint Evaluation of Alumni Meeting and Further Activities Joint Farewell Lunch at hotel



Contact:

EPRIE, c/o KOREA VERBAND Rostocker Str. 33, 10553 Berlin / Germany Telephone: (0049)-30-39 83 72 98 www.eprie.net, info@eprie.net

Cooperation with

Robert Bosch Stiftung

Supported by



Further Support for Alumni Seminar









The Center for Historical Truth and Justice, Republic of Korea